# SDR IPXA2025102735405

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Misinstalled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG FOUND L-1 DOOR EVACUATION SLIDE CONTAINER NOT INSTALLED PROPPERLY ATA 25-61.  OPEN
